• Taisho Pharmaceutical Pavlon Gold A Micro Granules, 44 Packs :Designated second-class OTC drugs
{{{ product.vimeo_uri }}}

{{{ product_variation.name }}}

{{{ product.brand_name }}}

(1 Reviews)

In Stock

Out of Stock

Size
{{ product_variation.size }}
  • {{ size }}
Color
{{ product_variation.color }}

{{ error_variation }}

Price
{{ seller_details.price }} {{ product_variation.reference_price}} {{ product_price_term.min }} {{ product_price_term.min }} - {{ product_price_term.max }}
Made in Japan Free Shipping
Quantity

Seller Details

  • {{seller_details.seller.logo_image_url.alt}}
  • Sold by {{ seller_details.seller.name}} ({{ seller_details.seller_review_summary.count_review }})
  • Fulfilled by {{ seller_details.seller.name }}
  • Ship to
    Singapore
  • Delivery
    Please select country
  • Delivery
    This item does not ship to {{ shipto }}.
  • Delivery
    {{ seller_details.ship_from }} - {{ seller_details.ship_to }} workdays
  • Delivery
    {{ seller_details.ship_from }} workdays

Features & Details

  • Pavlon Gold Micro Granules is a cold medicine that combines seven active ingredients including guaifenesin and improves various symptoms of cold such as a cough, phlegm, and sore throat.
  • Guaifenesin helps to eliminate causative substances that cause discomfort to the throat and alleviates cold symptoms.
  • It is in a fine granule form that only dissolves in the mouth and has a good flavor.
  • Suitable for children from age of 1 years old. This is a medicine suitable for family use.

More Sellers from

    • Sold by {{ item.seller.name }} ({{ item.seller_review_summary.count_review }})
    • Fulfilled by {{ item.seller.name }}
    • Ship to
      Singapore
    • Delivery
      Please select country
    • Delivery
      This item does not ship to {{ shipto }}.
    • Delivery
      {{ item.ship_from }} - {{ item.ship_to }} workdays
    • Delivery
      {{ item.ship_from }} workdays
    Price
    {{ item.price }} Free Shipping

View more Sellers

Product Information

Color
{{ product_variation.color }}
Size
{{ product_variation.size }}
ICBC
{{ product_variation.icbc_code }}

Packing Information

Weight
{{ product_variation.package_weight }} g
Dimention
{{ product_variation.package_width }} mm × {{ product_variation.package_height }} mm × {{ product_variation.package_depth }} mm

Description of Taisho Pharmaceutical Pavlon Gold A Micro Granules, 44 Packs :Designated second-class OTC drugs

Pavlon Gold A Micro Granules is a cold relief medication in powder form. It is formulated to be able to relieve the many troublesome symptoms of the common cold, including a sore throat, stuffy nose, chronic sneezing, joint pain, headaches, runny nose, muscle pain, fever, phlegm buildup, and chills. This medication is even able to stop the worsening of colds when taken during the onset of the condition, preventing the other symptoms from setting in as the cold itself is arrested. This line of medication has been in circulation since 1972, and because of the success and wide acceptance of consumers, it has been continually expanded and improved, enabling the medication to be even more effective at dealing with the conditions related to a cough. The makers of this medication, Taisho Pharmaceuticals, has engaged in continuous and intensive research to enhance the potency of this medication, all while keeping it within the accepted safety standards of the industry, ensuring consumers have a safe and very effective cough and cold medication that is available whenever it is needed. This medication contains bromhexine hydrochloride, which is an expectorant that breaks down and dissolves hard, sticky phlegm. This kind of phlegm promotes a continuous cough because it remains stuck to the airways, constantly irritating it. By breaking it down and dissolving it, the phlegm can now be expelled through coughing and spitting it out. This ingredient is often preferred over other cough medication ingredients because it has no sedative effect, meaning it does not induce drowsiness. This medication also contains ibuprofen, a nonsteroidal anti-inflammatory drug that addresses pain, fever, and inflammation in the body. This component is what gives this medication its pain relieving and antipyretic (brings down fever) properties. Another ingredient, lysozyme chloride, also helps bring down inflammation, which is a common symptom of a cough and colds. Lysozyme chloride is also used to deal with chronic sinusitis and help in expelling hard, sticky phlegm.

Customer Reviews

(1 Reviews) Ave.4.00

5 stars

0 %

4 stars

100 %

3 stars

0 %

2 stars

0 %

1 stars

0 %

Customer Reviews (1)

  {{ item.title }}

by {{ item.name }} {{ item.display_time }}

Size: {{ item.product_variation.size }}  Color: {{ item.product_variation.color }}

Color: {{ item.product_variation.color }}

Size: {{ item.product_variation.size }}

{{ text }}

This review is 

Thank you for your feedback.

{{ item.count_helpful }} of {{ item.count_all_helpful }} people found this review helpful

Your Cart

{{ product_variation.name}} added to cart.

Continue Shopping
customer_reviews[review_pic_target].images[review_pic_image_index].alt

Write a Product Review

{{ product.name }}

{{ product.name }}

Displayed Name

Title

Review

  • ×
Upload a Photo